# SDR IXXA9549

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 5779912501
- Condition: Corroded
- Location: Lwr Ctr Fs 610
- Part time: 71,536 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, EXTERIOR CORROSION WAS NOTED AT FS 610, BETWEEN LONGERONS 34 LEFT AND RIGHT.  THE CORROSION WAS REMOVED BY CUT OUT, ADDING A REPAIR FILLER, AND INSTALLING 2 EXTERNAL REPAIR DOUBLERS.  REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-141, WHICH WAS FAA DER APPROVED AND E.O. 53-DC8-139.  (X)
